Jump to content



Photo

120Mg Then Stopped No Refill.. Scary Withdrawl Symptoms


  • Please log in to reply
2 replies to this topic

#1 Lalasea87

Lalasea87

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 16 March 2016 - 09:53 PM

I was due for a refill on my 120mg of Cymbalta overtwo weeks ago and my doctor hasn't refilled it. After not receiving a call back/ nor refill I went to one to 60mg capsule until.I ran out. Now my 'withdrawl' process has started and it's scary, high anxiety, on edge, heart palpitations and vertigo type sensations when I move or when my palpitations get heavy. I'm very weak as well. I'm very scared that aomwthing bad ia going to.happen to me. Yes i know this next part is bad-I have some old Xanax .025MG tabs that I cut in half and take the half when things are hitting peak. Any suggestions?

#2 equuswoman

equuswoman

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 965 posts
  • LocationSweet Home Alabama
  • why_joining:
    In the future want 2B off Cymbalta! The physicians are no help. Looking for understanding, support & encouragement as I know this is a difficult process. Want 2 be of help 2 others who will find this site looking for same things as I.

Posted 18 March 2016 - 03:09 PM

Can you get a script for Cymbalta. Cold turkey is really difficult. The best way imo is to wean slowly off this poison. That's what I did and still experienced a journey thru  hell. fishinghat and the other veterans here can help you to do that. Please don't do cold turkey it can be very dangerous!

Love, support and prayers for you,

From TheEquusWoman :hug:


#3 kmrekl217

kmrekl217

    Advanced Member

  • Active Members
  • PipPipPip
  • 96 posts

Posted 20 March 2016 - 02:40 PM

I was due for a refill on my 120mg of Cymbalta overtwo weeks ago and my doctor hasn't refilled it. After not receiving a call back/ nor refill I went to one to 60mg capsule until.I ran out. Now my 'withdrawl' process has started and it's scary, high anxiety, on edge, heart palpitations and vertigo type sensations when I move or when my palpitations get heavy. I'm very weak as well. I'm very scared that aomwthing bad ia going to.happen to me. Yes i know this next part is bad-I have some old Xanax .025MG tabs that I cut in half and take the half when things are hitting peak. Any suggestions?

Your doctor sounds very irresponsible. I would keep calling or ask your pharmacist to call your doctor. If both those things fail, I would see if you can get your general practitioner to prescribe it for you. Then find a new psychiatrist.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users